# SDR CALA2021060700798

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 459 hours, 54 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 124Z3110101
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING LEFT WING INBOARD FLAP,OUTBOARD CANOE FAIRING. FOUND LEAK ORIGINATING FROM FUEL ACCESS PANEL 533CB. FOUND SCREW S LOW TORQUE @ 15LB/IN, RETORQUED ALL SCREWS PER AMM 28-11-01, L EAK CHECK STILL FAILED. DEFUELLED LEFT MAIN TANK, REMOVED PANEL 533CB, INSPECTED SEAL BUT FOUND NO DEFECT. INSPECTED MATING SURF ACES FOUND NO FAULT, CLEANED PANEL SEALS AND MATING SURFACES, ADD EMP:U332741 REINSTALLED PANEL AND TORQUED TWICE PER AMM 28-11-01, RE-FUELLED LEFT MAIN TANK AND LEAK CHECKED FOR 10MINS, NO LEAKS EVIDENT. SDR RAISED DUE TO FUEL LEAK LOCATION (NEAR LEFT ENGINE EXHAUST PATH) AND ITS POTENTIAL HIGHER HAZARD.
